# SDR DALA2018012300453

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,805 hours, 25,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE RAFT LOOSE FROM CASE.  SECURED THE SLIDE IAW MM 25-66-01.
